# SDR IPXA10562805

- Difficulty date: September 4, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N52831
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING NRC NR 912364 FOUND AN OUT OF ROUND FASTENER HOLE ON FLOORBEAM AT BS 440, RBL 45, WL 208.  REPAIRED IAW ER NR10-4315, DATED 15, SEP 2010.
